# SDR GTIA9700111

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Torn
- Location: Bs 148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - RIGHT SIDE OF COCKPIT AT FUSELAGE STATION 148 55 INCHES ABOVE FLOOR LEVEL INBOARD FLANGE OF FRAME TORN AND MISSING A 1 INCH BY 2.25 INCH SECTION.  REMOVED DAMAGED AREA IAW SRM 53-03 FIG 4.  FABRICATED DOUBLER AIND INSTALLED PER SRM 51-10-3, 53-03 FIG 4.  (M)
